# SDR DALA2024010800222

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 73,076 hours, 27,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5369197) INOP OVER WING EXIT DOOR LIGHTS ON LH SIDE. R&R EMERGENCY LIGHT BATTERY PACK ON LH SIDE OVERWING EXIT DOORS PER B737 AMM 33-51. OPS CHECK NORMAL.
